# SDR GLBA2014091100437

- Difficulty date: September 11, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 35,589 hours, 45,448 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MAINTENANCE FOUND A LIGHTNING STRIKE ON THE OTBD RT ELEVATOR TE JUST OTBD OF THE OTBD MOST STATIC WICK CAUSING DAMAGE TO THE FIBERGLASS TIP, THE ADJACENT SHEET METAL & AN EXISTING PATCH.  THERE ARE .060 INCH DIAMETER & .225 INCH DIAMETER ENTRY HOLES & .020 INCH & .180 INCH EXIT HOLES, OVERHEATED & DEFORMED SHEET METAL OF AN ALREADY EXISTING REPAIR.  THE FIBERGLASS TIP HAS A 4.5 INCH X 2 INCH AREA OF DELAMINATION & .140 INCH EXIT HOLE.  REPAIRED IAW EO 14-1900-27-002.
